A3 Book section, Chapters in research books
Improved Painlevé removability for bounded planar quasiregular mappings (2007)


Astala, K., Clop, A., Mateu, J., Orobitg, J., & Uriarte-Tuero, I. (2007). Improved Painlevé removability for bounded planar quasiregular mappings. In Harmonic analysis, partial differential equations, and related topics (pp. 1-12). doi:10.1090/conm/428/08205


JYU authors or editors


Publication details

All authors or editors: Astala, Kari; Clop, Albert; Mateu, Joan; Orobitg, Joan; Uriarte-Tuero, Ignacio

Parent publication: Harmonic analysis, partial differential equations, and related topics

Journal or series: Contemp. Math.

Publication year: 2007

Number in series: 428

Pages range: 1-12

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1090/conm/428/08205

Open Access: Publication channel is not openly available

Publication channel open access:

Publication open access:


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 10:55